# SDR 99ZZZX3661

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N460H
- Make and model: Bolkms BK117B1
- Aircraft serial: 7142
- Engine: Lyc LTS101750B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Plug
- Condition: Misinstalled
- Location: Engine
- Stage of operation: IN
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

APPARENTLY, DID NOT GET CHIP PLUG TURNED AND LOCKED PROPERLY DURING 25-HOUR CHIP CHECK.  UPON INSPECTION, FOUND CHIP PLUG OUT OF THE SOCKET.  APPARENTLY,THE VALVE IN THE PLUG HOUSING DID NOT SEAT AND ALLOWED FOR A LARGE OIL LEAK.  SUBMITTER RECOMMENDED AFTER TURNING THE CHIP PLUG TO LOCK, A FIRM PULL DOWN ON PLUG TO ASSURE IT IS DEFINITELY LOCKED.
